J. Difference Equ. Appl. 18, 1875-1887 (2012) [DOI: 10.1080/10236198.2011.600310]

Sturm-Liouville operators on time scales

Jonathan Eckhardt and Gerald Teschl

We establish the connection between Sturm-Liouville equations on time scales and Sturm-Liouville equations with measure-valued coefficients. Based on this connection we generalize several results for Sturm-Liouville equations on time scales which have been obtained by various authors in the past.

MSC2010: Primary 34B20, 26E70; Secondary 34N05, 39A12
Keywords: Time scale calculus, Sturm-Liouville operators, Weyl-Titchmarsh theory

TeX file (41K) or pdf file (298K)